SciELO - Scientific Electronic Library Online

 
vol.81 issue4Nutrient release by a Brazilian sedimentary zeolite author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Anais da Academia Brasileira de Ciências

Print version ISSN 0001-3765

Abstract

CORRAL, Nuria. Infinitesimal initial part of a singular foliation. An. Acad. Bras. Ciênc. [online]. 2009, vol.81, n.4, pp. 633-640. ISSN 0001-3765.  http://dx.doi.org/10.1590/S0001-37652009000400002.

Este trabalho fornece uma condição necessária e suficiente a fim de que duas folheações singulares curva generalizada admitam mesma redução de singularidades e mesmo índice de Camacho-Sad em cada ponto infinitamente vizinho.

Keywords : folheações holomorfas singulares; dinâmica complexa.

        · abstract in English     · text in English     · pdf in English